Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 pack

AU$7.99
Quantity
Add To Cart
Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 pack

Size

12 Pack

Usage Advice

Dosage: Take with water
Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor.

Before Use - seek medical advice if you:
- are taking other medicines.
- have diabetes.
- are using in children suffering from dehydration through diarrhoea and/or vomiting.

Caution

Keep out of reach of children

Contains

Ibuprofen 200mg & Paracetamol 500mg

Product Packaging

Box

Product Packaging Dimensions

Height: 62mm, Width: 117mm, Depth: 19mm, Weight: 19g

AU$7.99
Quantity
Add To Cart
AU$7.99
Quantity
Add To Cart